Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 170202, 8 pages
http://dx.doi.org/10.1155/2013/170202
Research Article

Resonant Tunneling Diodes-Based Cellular Nonlinear Networks with Fault Tolerance Analysis

1School of Electronics and Information Engineering, Southwest University, Chongqing 400715, China
2Department of Mechanical and Biomedical Engineering, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon, Hong Kong

Received 31 January 2013; Accepted 9 May 2013

Academic Editor: Chuandong Li

Copyright © 2013 Shukai Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shukai Duan, Xiaofang Hu, Lidan Wang, and Shiyong Gao, “Resonant Tunneling Diodes-Based Cellular Nonlinear Networks with Fault Tolerance Analysis,” Mathematical Problems in Engineering, vol. 2013, Article ID 170202, 8 pages, 2013. https://doi.org/10.1155/2013/170202.